# SDR DALA2018040302162

- Difficulty date: April 2, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 58,494 hours, 22,698 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CRACKED RIB STIFFENER NR 2, LES 105.26 ON THE RT HORIZONTAL STABILIZER.  MAINTENANCE PERFORMED A REPAIR IAW ETI-37-18-364, REV 2, AND ERA 567356-14, REV ORG.
